# SDR SWAA113897

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 62,105 hours, 59,108 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 26066712
- Part serial: B8901
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, A SYSTEM HYDRAULIC FAILURE WITH ASSOCIATE A SYSTEM LOW PRESSURE LIGHT.    R&R A SYSTEM ACOUSTIC FILTER ASSY AND A SYSTEM HYDRAULIC FILTERS PER MM.
